Peak Testosterone Forum

General Category => Testosterone, Hormones and General Men's Health => Topic started by: taadow75 on April 14, 2013, 01:17:06 am

Title: Axiron or Something Else?
Post by: taadow75 on April 14, 2013, 01:17:06 am
I'm new to this forum but I have tried different replacement therapies.  I'm 38 and I was diagnosed with Low T about 4 years ago though my levels had probably been low for years before then.  I didn't ask what my levels were but I keep track of them now. 

I was on monthly injections which made me feel a bit better for 2 weeks and then I'd feel like crap.  Doctor switched me to injections twice a month but it still wasn't good for me.  I gained about 15 lbs of fluid weight almost immediately on the injections.  I stopped the injections for awhile and then started back on them and then got off of them again. 

I finally saw an endo and he put me on Axiron 2 pumps per day and had me come back in a month.  My levels went from 243 to 360 and I felt a little better but nothing drastic.  He told me to take 4 pumps per day and come back in 3 months.  I must say that I felt AWESOME on the 4 pumps per day.  My libido came back and I was chasing my wife around the house on a daily basis!  My workouts were great and I got stronger and I lost about 15-20lbs.  After a couple of months of feeling great, I gradually started winding down.  I felt like crap again, the libido went away, my workouts sucked, and I could see my muscle tone going away. 

When I went back for my follow up, my levels had dropped to 123!  My endo told me that my body had basically stopped producing its own T and the Axiron wasn't being absorbed anymore.  He asked me if I wanted to try another gel but I was skeptical so back to the injections I went and immediately gained about 20lbs. 

I haven't felt good since the Axiron.  I've tried Androgel and I am now on Fortesta.  Nothing is working for me, not even the injections. 4 pumps per day of Fortesta has me at 336 but I have been feeling worse so I think my body just doesn't absorb the gels very well. 
Title: Re: Axiron or Something Else?
Post by: JackAndy on April 14, 2013, 04:07:57 am
Two things. First the water weight gain is a sure sign of too much estrogen. That's what gave you the problems on the shots. You need to be taking an anti-estrogen when you're on those. Secondly, there are a lot of mixed results with the gels. It works for some guys and not for others.

If you get sensitive nipples, or itching, that's another sign of too much E2. Other signs would be:
Swelling especially in your legs and feet.
Soreness in your lower back.
Swollen lymph nodes in your neck or other areas (I get swollen lymph nodes in my arm pits actually).
Title: Re: Axiron or Something Else?
Post by: PeakT on April 14, 2013, 05:45:44 am
I don't have a good explanation for what happened with the Axiron.  I guess your doctor could be right.

But JackAndy's comment was spot on:  your weight gain problem is very likely excess estradiol.  I would recommend talking to your doc about this and get monitored if you can afford it.

Do a search Arimidex and estradiol above andyou'll see a lot of threads on this.  (If you are overweight, it will very likely help if you drop the pounds as well.)

One last thing:  testosterone of 336 is still very low and can put you at risk for many conditions.  PM me and I'll send you my book which discusses these if you're interested.